Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Burning, red eye after swimming, rinsed eyes with warm water. How it will be cured?

My 6yr old son went swimming in a public pool for about 5 hours know that he is home he is crying and complaining that his eyes are burning and around his eys is all red. What can i do to help him? I have rinsed his eyes with warm water and now he has a cold wash cloth over them but everytime he takes the cold cloth off he says they still burn.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
u may consult eye doc nearby..there may be infectio/allergy because of chlorine in the water..if he had been swimming previously also and there were no problem before then it might be an infection ,,u can use ofloxacin eye drops 2 hourly . one one drops in each eyes ..and keep his eyes closed for few minutes..
one has to check for any foreign body inside the eyes..if problem persist..though its rare but one has to rule out..
please take care of him..and rush to the eye doc..
gud luck..
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor